# SDR HNAA2010100500226

- Difficulty date: October 5, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 53,493 hours, 59,177 cycles
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ROLL SPOILER OTBD CAUTION LIGHT ILLUMINATED. ABORTED TAKEOFF AND RETURNED TO GATE.  VERFIED SPOILERS INACTIVE, (SHUTOFF) REMOVED CONNECTOR FROM UNLOADING VALVE AND SPOILERS STILL SHUT OFF AND NO VOLTAGE TO SOLENOID WHEN SELECTED ON. SUSPECTED BAD UNLOADING VALVE.  R & R UNLOAD SOLENOID VALVE NR2 IAW 27-14-21.
